# SDR CA111228006

- Difficulty date: December 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 9,802 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS ENROUTE, APPROXIMATELY 1 HR INTO THE FLIGHT THE LOW FUEL QTY LIGHT ILLUMINATED ON THE RT ENGINE IAW CHECKLIST THE AUXILIARY TRANSFER CIRCUIT BREAKER WAS PULLED.  NO CHANGE TO THE LOW FUEL LEVEL LIGHT.  APPROXIMATELY 25 MIN LATER THE CREW NOTED FUEL PRESSURE FLUCTUATIONS AND ELECTED TO SHUT THE ENGINE DOWN AS A PRECAUTION PRIOR TO LANDING.  SUCCESSFUL SINGLE ENGINE LANDING CARRIED OUT.  MAINTENANCE WILL INVESTIGATE.  2 ND IFSD ON THIS AIRFRAME, SAME PROBLEM IN APPROXIMATELY 2 YEARS AND 1800 HRS.  MFG TECH SUPPORT HAS BEEN CONSULTED.
